MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2) patient date of birth and age ¿ not available from the facility.A4) patient weight - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history ¿ not available from the facility.H6) based on the device evaluation and investigation, the probable cause of the missing material could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to cied system/pocket infection.Spectranetics lld lead locking devices were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on the rv lead, progress stalled and switched to the ra lead; however, encountered the same obstruction.Targeting the rv lead again, further advancement was made but stalled once more.After attempts to clear, and saline flushing proved ineffective, a new 14f glidelight was used.The rv and ra lead were removed successfully.The patient survived the procedure.Upon device evaluation on 11dec2025, visual inspection found a kink on the tail tube with scraping on the outer jacket near the distal tip.Additionally, there were cracked fibers and missing epoxy observed.Using a borescope to image the inner lumen of the glidelight, a large piece of lead insulation was present, blocking the inner lumen approximately 50 mm from the distal tip.This report captures the glidelight with missing material, potential for harm.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23970234
Report Number3007284006-2026-00001
Device Sequence Number12723923
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)260227(10)FGB24B21A
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model Number500-302
Device Catalogue Number500-302
Device Lot NumberFGB24B21A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA PACING LEAD (MANUFACTURER, MODEL UNK); RV LEAD (TYPE, MANUFACTURER, MODEL UNK); SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LLD LEAD LOCKING DEVICE
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian